# SDR RAIA00511011

- Difficulty date: November 8, 2005
- Submitted: November 13, 2005
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 20,798 hours, 20,727 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT - 3611 - BWI - FOUND LEFT GENERATOR FAILED.  MAINTENANCE RE-SECURED BROKEN WIRE AT NR 1 STARTER GENERATOR.
